# SDR AALA202306238657

- Difficulty date: June 16, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 58,049 hours, 36,670 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 55,702 hours, 32,237 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G01
- Part serial: 779583
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Part time: 55,702 hours, 32,237 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO JAX. AFTER TAKEOFF AT APPROX 2000 FT MULTIPLE LOUD BANGS AND AIRCRAFT YAW. POWER WAS REDUCED AND IT WAS DETERMINED THE #2 ENGINE OIL QUANTITY WAS FLASHING AND READING BETWEEN 0.0 AND 1.0 QUARTS. AIRCRAFT LANDED SAFELEY AT JAX IN APPROX 5 MINUTES. AFTER LANDING #2 ENGINE WAS SHUTDOWN. NO EXTERNAL EVIDENCE OF OIL OR ENGINE ISSUES. **SUPPLEMENTAL REPORT FOR AALA202306198657: MAINTENANCE REPLACED THE #2 ENGINE PER TASK CARD 26L40071001 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK. ** (CLOSED)
